RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2007, Volume 52, Issue 1, Pages 199–203 (Mi tvp16)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

A lemma on stochastic majorization and properties of the Student distribution

A. M. Kagana, A. V. Nagaev

a University of Maryland

Abstract: A general lemma on stochastic majorization implies lower and upper bounds for the Student distribution function. Relations to estimation of the normal mean by confidence intervals are discussed.

Keywords: confidence intervals, normal distribution.

DOI: https://doi.org/10.4213/tvp16

Full text: PDF file (530 kB)
References: PDF file   HTML file

English version:
Theory of Probability and its Applications, 2008, 52:1, 160–164

Bibliographic databases:

Received: 17.01.2006
Language:

Citation: A. M. Kagan, A. V. Nagaev, “A lemma on stochastic majorization and properties of the Student distribution”, Teor. Veroyatnost. i Primenen., 52:1 (2007), 199–203; Theory Probab. Appl., 52:1 (2008), 160–164

Citation in format AMSBIB
\Bibitem{KagNag07}
\by A.~M.~Kagan, A.~V.~Nagaev
\paper A lemma on stochastic majorization and properties of the Student distribution
\jour Teor. Veroyatnost. i Primenen.
\yr 2007
\vol 52
\issue 1
\pages 199--203
\mathnet{http://mi.mathnet.ru/tvp16}
\crossref{https://doi.org/10.4213/tvp16}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2354580}
\zmath{https://zbmath.org/?q=an:1147.60307}
\elib{http://elibrary.ru/item.asp?id=9466889}
\transl
\jour Theory Probab. Appl.
\yr 2008
\vol 52
\issue 1
\pages 160--164
\crossref{https://doi.org/10.1137/S0040585X97982931}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000254828600013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-42549169438}


Linking options:
  • http://mi.mathnet.ru/eng/tvp16
  • https://doi.org/10.4213/tvp16
  • http://mi.mathnet.ru/eng/tvp/v52/i1/p199

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Pötscher B.M., Schneider U., “Confidence sets based on penalized maximum likelihood estimators in Gaussian regression”, Electron. J. Stat., 4 (2010), 334–360  crossref  mathscinet  zmath  isi  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:244
    Full text:63
    References:74
    First page:19

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020